# SDR FDEA202010052417

- Difficulty date: October 5, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N133FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43549
- Aircraft time: 6,660 hours, 2,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141T514616
- Condition: Cracked
- Location: Bs 246
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NOSE TUNNEL MAIN CABIN FLOOR BEAM STA 246 APPROX LBL 43 1 EA VERTICAL STIFFENER ANGLE CRACKED.  REMOVED AND FABRICATED NEW STIFFENER P/N 141T5146-16, IAW BAC DWG 141T5600 REV.  INSTALLED STIFFENER, IAW BAC DWG 141T5600 REV- AND B767 SRM 51-40-02.
